American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14F42) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Chetan Balwe and Anand Sawant. $\mathbb{A}^1$-connectedness in reductive algebraic groups. Trans. Amer. Math. Soc. 369 (2017) 5999-6015.
Abstract, references, and article information   
View Article: PDF

[2] Alexander S. Merkurjev. Motivic decomposition of certain special linear groups. Trans. Amer. Math. Soc. 369 (2017) 555-574.
Abstract, references, and article information   
View Article: PDF

[3] J. Heller and K. Ormsby. Galois equivariance and stable motivic homotopy theory. Trans. Amer. Math. Soc. 368 (2016) 8047-8077.
Abstract, references, and article information   
View Article: PDF

[4] Kevin Hutchinson and Matthias Wendt. On the third homology of $SL_2$ and weak homotopy invariance. Trans. Amer. Math. Soc. 367 (2015) 7481-7513.
Abstract, references, and article information   
View Article: PDF

[5] Pablo Pelaez. The unstable slice filtration. Trans. Amer. Math. Soc. 366 (2014) 5991-6025.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia